# SDR DALA2018022001014

- Difficulty date: February 8, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 55,036 hours, 18,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 01C MOUNTED EMERGENCY LIGHT LENS DAMAGED.   SECURED THE LENS IN PLACE.  LIGHT OPS CHECKED NORMAL.
